# SDR SIMA200220504

- Difficulty date: July 20, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR CUTOUT LOWER SILL BEAM CORRODED.  REMOVED CORRODED SILL (BEAM).  INSTALLED NEW BEAM IAW SRM. (B8349)
